# SDR MALA040193

- Difficulty date: February 14, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 14,568 hours, 15,925 cycles
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 006W500
- Part serial: OFF1596
- Condition: Faulty
- Location: Central Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, GOT A RT ENGINE FIRE ANNUNCIATOR FLICKERING AND A BITE LIGHT.  AS PER MX DIRECTION, CYCLED CB'S E5, 6 AND L5.  ALL LIGHTS WENT OUT WHEN CB'S WHERE PULLED BUT THE BITE LIGHT CAME BACK ON WHEN CB'S PUSHED IN.  ON APPROACH THE BITE LIGHT THEN WENT OUT, NO OTHER ABNORMAL INDICATIONS.  REPLACED WEU IAW AMM 31-50-05-4, OPS CHECK GOOD.  P/N ON&OFF 006W500, S/N OFF 1596, S/N ON 1591.  INSPECTED RIGHT FIRE WIRE, FOUND NO DISCREPANCIES.
